hi there,blood pressure for any individual in absences of any other condition is 140/90.The goal is to keep blood pressure to this level with any thing,may be without medicine or with medicine of you choice.You should see your doctor and then only start any drugs from any body including Ayurveda drugs also.Without examination please do not take any drug.bye and take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
my mom having B.P problem from few months i am too worry about her she is taking allopathic medicine regularly but i am not satisfied with medicine pls you suggest me hw we take advantage of sarpgandha in high blood pressure tell me its side effects and condition in which patients take medicine.
my aunt aged about 65 years is not inclined to eat any thing for the last 60 days and only taking soups . All the relevant tests have been done and finally she has been diagnosed TB . Due to less severity , one month course is recommended . More than 15 days have passed from the date of the usage of medicines but no improvement is found. she is non diabetic and has high BP she has become very week Kindly diagnose the correct treatment and advise us
I ve been on 10mg of Lisinopril for a year and a half with much success. BP has averaged 118-135/78-82. Last week I had an incident of over heating and made a trip to the ER for a stint of IV. The Drs suggested I stay for a stress test,ECG, and Nuclear Images due to my family history of HBP. Ever since my hospital stay, my BP has remained elevated from 135/85-170/100. My Dr increased the Lisinopril from 10mg once a day to 10mg twice a day. My BP is still very high. Concerned!!!
Dear Sir, My mother is a patient of high blood pressure and sugar. A week back she suffered from a paralysis attack. Her right side is affected. Right now she is unable to move right side and is unable to speak or express herself. Please advise care cure of it.
What is the chance for survival for a person undergoing off-pump redo CABG to the one artery (LAD) left to be bypassed? Left ventricular function around 50% Hypertension, Hypothyroid problems, diabetes from medication Had CABG 4 years ago and now LAD is the only artery that can be operated on and has two blockages.
my father has a hypertension since 10 years &started amlodipine since 8 years before month ago he feels severe headache and his physician gave him cinazine and aspirin ,he is 62 yrs oll smoker ,aweek ago ,aperipheral edema in his legs I just want to know if there is any containdication especially that coth are vasodilators?
Hello Dr. Recent days I am feeling that during early mornings some days, my heart beat goes little high and due to that i feel any of the body part ( hand, or leg ) vibrating kind of sense. After i feel such changes, i wake up immediately and as soon as I sat on the bed, the heart beat becomes normal. I have consulted a Cardiologist and he has taken ECG and told me that I am normal, but he suggested couple of tablets in the morning and night to be taken. But still some time I feel this symptoms again. I have high BP taking tablets regularly. most of the time the BP is around 130/90. I am going for morning walk/exercise once in three days regularly. Please suggest what Should I do more to reduce my BP and get rid of fast hear beat? regards Ram
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...